MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-12-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-FX-12-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Failure of Implant (1924); Seroma (2069)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "tissue expander was deflated".
 
Event or Problem Description
Company rep reported via physician right side "tissue expander was deflated".The device remains implanted.
 
Additional Manufacturer Narrative
The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: seroma.
 
Event or Problem Description
Healthcare professional reported right side "upon entrance into the pocket there was noted to be some seromatous fluid present" and "hole in radius edge." device has been explanted and replaced.
 
Event or Problem Description
Company rep reported via physician right side "tissue expander was deflated".Later healthcare professional reported right side "upon entrance into the pocket there was noted to be some seromatous fluid present" and "hole in radius edge." device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, opening device in the radius side assessed as unidentified (tear) opening (shell thickness was within specification).Seroma: unable to confirm as it is a medical event not related to the device.Additional observations: yellow particles observed on the surface of the shell.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.

Brand Name
NATRELLE TE SMOOTH 133S-FX-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16098684
Report Number9617229-2022-23934
Device Sequence Number12443084
Product Code LCJ
UDI-Device Identifier10888628044029
UDI-Public10888628044029
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133S-FX-12-T
Device Catalogue Number133S-FX-12-T
Device Lot Number3606201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer01/19/2023
04/19/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/08/2023
05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight73 KG